# SDR SWIA202158226

- Difficulty date: March 18, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N658CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10148
- Aircraft time: 36,572 hours, 27,547 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Chafed
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FORWARD BAGGAGE BAY DOOR: INNER SKIN CHAFED AT THE AFT LOWER CORNER (MARKED).     (C-CHECK RO 5/20/2021)    PERFORMED REPAIR TO FORWARD BAGGAGE BAY DOOR: INNER SKIN CHAFE AT THE AFT LOWER CORNER IAW REO 670-52-35-405 REV -- DATED 2021-04-06 AND RESTORED FINISH IAW CRJ-700 SRM 51-25-16-001-001-A01 COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. WEIGHT AND BALANCE BLEND OUT ONLY NO WEIGHT CHANGE.
